Alert archive / South Carolina / River Flood Warnings in 2016
River Flood Warning 20, NWS Wilmington, NC
NWS Wilmington, NC issued this river flood warning at May 5, 2016, 9:13 AM EDT for Florence County, Marion County, South Carolina. It took effect at May 6, 2016, 9:30 AM EDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- May 5, 2016, 9:13 AM EDT (13:13 UTC)
- In effect from
- May 6, 2016, 9:30 AM EDT
- Expired
- May 7, 2016, 10:47 AM EDT
- In force
- 25 hr
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Florence County, SC, Marion County, SC
The radar
The Wilmington radar (KLTX), 99 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pee Dee River at Pee Dee (PDES1). The gauge peaked at 18.83 ft at May 7, 2016, 1:00 AM EDT.
- Action stage
- 18 ft
- Minor stage
- 19 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02131000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
101
WGUS42 KILM 051313
FLWILM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
913 AM EDT THU MAY 5 2016
...The National Weather Service in Wilmington NC has issued a Flood Warning for
the following rivers in South Carolina...
Great Pee Dee At Pee Dee affecting Marion and Florence Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
SCC041-067-060513-
/O.NEW.KILM.FL.W.0020.160506T1330Z-000000T0000Z/
/PDES1.1.ER.160506T1330Z.160508T1800Z.000000T0000Z.NO/
913 AM EDT THU MAY 5 2016
The National Weather Service in Wilmington NC has issued a
* Flood Warning for
The Great Pee Dee At Pee Dee.
* from Friday morning until further notice.
* At 9:00 AM Thursday the stage was 15.14 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow morning and continue to
rise to near 21.1 feet by early Monday morning.
* Impact...At 20.0 feet...Flood waters will affect swamplands and logging
interests. Flood waters will affect timberland as far downstream as Yauhannah
two weeks after the crest passes Pee Dee. Logging equipment needs to be moved.
&&
LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
3385 7944 3398 7957
$$
434 follow-up statements
723
WGUS82 KILM 060137
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
937 PM EDT THU MAY 5 2016
...The Flood Warning has been extended for the following rivers...
Great Pee Dee At Pee Dee affecting Marion and Florence Counties SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
SCC041-067-061737-
/O.EXT.KILM.FL.W.0020.160506T1600Z-000000T0000Z/
/PDES1.1.ER.160506T1600Z.160509T1800Z.000000T0000Z.NO/
937 PM EDT THU MAY 5 2016
...Flood Warning now in effect until further notice...
The Flood Warning continues for
The Great Pee Dee At Pee Dee.
* from Friday afternoon until further notice.
* At 9:00 PM Thursday the stage was 17.23 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and continue to
rise to near 21.5 feet by early Tuesday morning.
* Impact...At 23.0 feet...Flooding will affect swamp and timberlands while also
disrupting logging operations. Operations will likely cease and equipment not
previously moved will remain trapped. Some farmland will have minor flooding
especially around Britton Neck.
&&
LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
3385 7944 3398 7957
$$
DCH469
WGUS82 KILM 061339
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
939 AM EDT FRI MAY 6 2016
...The Flood Warning has been extended for the following rivers...
Great Pee Dee At Pee Dee affecting Marion and Florence Counties SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
SCC041-067-070539-
/O.EXT.KILM.FL.W.0020.160506T1930Z-000000T0000Z/
/PDES1.1.ER.160506T1930Z.160510T0600Z.000000T0000Z.NO/
939 AM EDT FRI MAY 6 2016
...Flood Warning now in effect until further notice...
The Flood Warning continues for
The Great Pee Dee At Pee Dee.
* from this afternoon until further notice.
* At 9:00 AM Friday the stage was 18.32 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and continue to rise
to near 20.8 feet by early Tuesday morning.
* Impact...At 23.0 feet...Flooding will affect swamp and timberlands while also
disrupting logging operations. Operations will likely cease and equipment not
previously moved will remain trapped. Some farmland will have minor flooding
especially around Britton Neck.
&&
LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
3385 7944 3398 7957
$$
43907
WGUS82 KILM 070159
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
959 PM EDT FRI MAY 6 2016
...The Flood Warning has been extended for the following rivers...
Great Pee Dee At Pee Dee affecting Marion and Florence Counties SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
SCC041-067-071759-
/O.EXT.KILM.FL.W.0020.000000T0000Z-160508T1800Z/
/PDES1.1.ER.160507T1200Z.160507T1800Z.160508T0600Z.NO/
959 PM EDT FRI MAY 6 2016
...Flood Warning now in effect until Sunday afternoon...
The Flood Warning continues for
The Great Pee Dee At Pee Dee.
* until Sunday afternoon.
* At 9:00 PM Friday the stage was 18.78 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue to rise to
near 19.1 feet by tomorrow evening. The river will fall below flood stage by
early Sunday morning.
* Impact...At 19.0 feet...Flood waters will affect swamplands adjacent to the
river.
&&
LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
3385 7944 3398 7957
$$504
WGUS82 KILM 071447
FLSILM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1047 AM EDT SAT MAY 7 2016
...The Flood Warning is cancelled for the following rivers...
Great Pee Dee At Pee Dee affecting Marion and Florence Counties SC
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
SCC041-067-071517-
/O.CAN.KILM.FL.W.0020.000000T0000Z-160508T1800Z/
/PDES1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1047 AM EDT SAT MAY 7 2016
The Flood Warning is cancelled for
The Great Pee Dee At Pee Dee.
* At 10:00 AM Saturday the stage was 18.77 feet.
* Flood stage is 19.0 feet.
* Forecast...The river has crested but will remain near 18.8 feet through about
noon Sunday before beginning to fall.
* Impact...At 19.0 feet...Flood waters will affect swamplands adjacent to the
river.
&&
LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
3385 7944 3398 7957
$$
31What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this river flood warning went out at May 5, 6:54 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 5, 6:54 AM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 654 AM EDT THU MAY 5 2016 .SYNOPSIS... COLD LOW PRESSURE ALOFT WILL SWING SOUTH OVER THE CAROLINAS TODAY THROUGH FRIDAY...BRINGING THE RISK FOR SMALL HAIL AND GUSTY WINDS IN SHOWERS AND THUNDERSTORMS TODAY. DRY WEATHER AND WARMING TEMPERATURES WILL FOLLOW FOR THE WEEKEND AND INTO EARLY NEXT WEEK...WITH THE POTENTIAL FOR SCATTERED SHOWERS AND THUNDERSTORMS RETURNING ON WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 600 AM THURSDAY...LOW PRESSURE WAS SITUATED JUST OFF THE CAPE FEAR COAST. THIS LOW WILL SLOWLY STRENGTHEN AS IT LIFTS N OF THE AREA INTO THIS AFTERNOON. A REINFORCING COLD FRONT WITH DRIER AIR...NEAR THE COAST AT SUNRISE...WILL MOVE OFFSHORE AS THE LOW LIFTS AWAY FROM THE AREA. UNSEASONABLY COLD TEMPERATURES ALOFT...MINUS 26 DEG C...WILL WORK INTO THE EASTERN CAROLINAS TODAY AS A STRONG UPPER LOW...CUT-OFF FROM THE PREVAILING FLOW...SLOWLY SETTLES SOUTH. THIS FEATURE WILL BE OVERHEAD TONIGHT. AS HEATING GETS UNDERWAY THIS MORNING AND COLDER AIR UPSTAIRS MOVES INTO THE REGION FROM THE W...LAPSE RATES WILL STEEPEN. THIS WILL ALLOW INSTABILITY CLOUDS TO FILL IN. MOISTURE IS LIMITED... BUT THIS SHOULD NOT PREVENT SHALLOW CONVECTION FROM DEVELOPING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP WITH THE GREATEST COVERAGE EXPECTED THIS AFTERNOON AND EARLY EVE. THERE IS A RISK FOR SMALL HAIL WITH LOWERING WET BULB ZERO HEIGHTS THROUGH THE DAY. MODEL SOUNDINGS SHOW A PRONOUNCED INVERTED-V PROFILE UP THROUGH 5 KFT WITH VERY DRY AIR ABOVE 18-20 KFT. THIS SIGNALS THE RISK FOR STRONG GUSTY WINDS WITH ANY OF THE MORE PERSISTENT SHOWERS. WE ARE NOT EXPECTING SEVERE WEATHER TODAY...BUT WILL CONTINUE TO HIGHLIGHT THE SMALL HAIL AND GUSTY WIND RISK IN THE GRIDDED FORECAST THIS AFTERNOON AND EARLY EVE. WILL TREND POPS LOWER FROM S TO N AFTER DARK...HANGING ONTO A SMALL CHANCE FOR SHOWERS THROUGH THE NIGHT...EXCEPT ACROSS THE SOUTH SANTEE RIVER AREA AND GRAND STRAND WHERE THE DRY AIR LOOKS MOST FORMIDABLE. HIGHS TODAY WILL BE BELOW SEASONABLE NORMALS...UPPER 60S TO LOWER 70S. LOWS TONIGHT WILL BE COOL...UPPER 40S TO AROUND 50. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 330 AM THURSDAY...THE UPPER LOW WILL BE IN CLOSE PROXIMITY ON FRI. ALTHOUGH THE AIR ALOFT MAY NOT BE QUITE AS COLD ON FRI...AS THE MAIN LOW BEGINS TO LIFT OUT...MID-LEVEL SHORTWAVE TROUGHS ROTATING AROUND THE LOW WILL KEEP THE WEATHER UNSETTLED. THUS...WILL KEEP MENTION OF SHOWERS AND RUMBLES OF THUNDER...WITH THE GREATEST COVERAGE EXPECTED IN THE AFTERNOON AND EARLY EVE WHEN LAPSE RATES WILL BE STEEPEST. THE WHOLE SYSTEM WILL BEGIN TO EDGE OFFSHORE DURING SAT AS RIDGING TO OUR W BEGINS TO SLOWLY BUILD ACROSS THE SOUTHEAST STATES. THIS SHOULD RESULT IN FEWER CLOUDS. SUBSIDENCE SHOULD BEGIN TO SLOWLY INCREASE SAT AND SAT NIGHT AND WE COULD SEE A WEAK PERTURBATION IN NW FLOW KICK OFF A SHOWER. HOWEVER...AT THIS TIME...WILL OPT FOR A MORE OPTIMISTIC VIEWPOINT...KEEPING SHOWERS OFFSHORE. TEMPS WILL WARM FROM THE UPPER 60S TO AROUND 70 ON FRI TO THE MID OR UPPER 70S BY SAT. LOWS IN THE LOWER TO MID 50S FRI NIGHT WILL BE NEAR 60 SAT NIGHT. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... AS OF 330 AM THURSDAY...AN UPPER LEVEL TROUGH MOVING ACROSS THE NORTHERN PORTIONS OF THE GREAT LAKES INTO THE NORTHEAST ON SUNDAY WILL PUSH A WEAK BACKDOOR COLD FRONT SOUTHWARDS TOWARDS THE FORECAST AREA SUNDAY EVENING. LATEST GUIDANCE CONTINUES TO KEEP THIS BOUNDARY JUST NORTH OF THE AREA BEFORE IT STALLS AND DISSIPATES INTO MONDAY. WHILE COULD NOT ENTIRELY RULE OUT AN ISOLATED SHOWER ON SUNDAY AS ONE OF THE MODELS IS DEPICTING...OVERALL DO NOT EXPECT ANY PRECIPITATION ACROSS THE AREA. INTO THE EARLY PART OF NEXT WEEK...CONDITIONS REMAIN FAIRLY QUIET AS WEAK RIDGING CONTINUES TO BUILD AND EXPAND ACROSS THE SOUTHEAST WITH SFC HIGH PRESSURE GRADUALLY SHIFTING OFFSHORE. RIDGE ALOFT WEAKENS AND SOUTHWEST FLOW RETURNS BY MID-WEEK WITH A LOW PRESSURE MOVING NORTHEASTWARD FROM THE MS/TN VALLEY TO THE NORTHEAST. WILL SEE THE OPPORTUNITY FOR CONVECTION RETURN ON WEDNESDAY WITH INCREASING AVAILABLE MOISTURE AND SOME INSTABILITY. AS FOR TEMPERATURES...JUST ABOVE NORMAL TEMPERATURES EXPECTED THROUGH THE PERIOD WITH HIGHS IN THE MID 80S AND OVERNIGHT LOWS IN THE LOW TO MID 60S. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... AS OF 12Z...THE FOG/STRATUS AND NORTHERLY FLOW AT ILM WILL PROBABLY BE SHORT LIVED AS THE WINDS SHIFT TO MORE NORTHWESTERLY BY 13Z. A STRONG UPPER LOW WILL DIVE SOUTHWARD THROUGH THE DAY...RESIDING OVER SOUTH CAROLINA BY THIS EVENING. THE UNUSUALLY COLD AIR ALOFT WILL KICK OFF INSTABILITY SHOWERS THIS AFTERNOON...MORE PREVALENT OVER NORTH CAROLINA AT FIRST. THERE WILL BE ISOLATED THUNDER...BUT NOT ENOUGH FOR A MENTION IN THE TAFS. TONIGHT...EXPECT POSSIBLE MVFR CONDITIONS WITH INTERMITTENT LIGHT SHOWERS AS THE UPPER LOW WILL CONTINUE TO INFLUENCE THE REGION. WINDS WILL BE GUSTY THIS AFTERNOON PARTICULARLY IN THE CONVECTION. EXTENDED OUTLOOK...VFR CONDITIONS EXPECTED WITH THE EXCEPTION OF MVFR CONDITIONS IN WIDELY SCATTERED SHOWERS FRIDAY AFTN/EVE. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 600 AM THURSDAY...WILL HEADLINE SMALL CRAFT SHOULD EXERCISE CAUTION THIS AFTERNOON AND EVE. STEEPENING LAPSE RATES WILL RESULT IN A WELL MIXED ENVIRONMENT ACROSS THE WATERS AS COLD AIR ALOFT SETTLES ACROSS THE AREA FROM THE W. THIS WILL RESULT IN STRONGER WINDS ALOFT MIXING TO THE SEA SURFACE. ALSO...LOW PRESSURE NEAR THE CAPE FEAR COAST WILL LIFT N INTO THIS AFTERNOON AND STRENGTHEN AND THIS WILL TIGHTEN THE PRESSURE GRADIENT. WINDS WILL BE FROM THE W THIS PERIOD...UP TO AROUND 20 KT. SEAS WILL BE 3 TO 5 FT. ACROSS THE VERY NEAR SHORE WATERS...STRENGTHENING OFFSHORE FLOW WILL YIELD LOWER SEAS. SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 330 PM THURSDAY...W WINDS FRI WILL BRIEFLY VEER TO NW FRI NIGHT BEFORE RETURNING TO A MORE WESTERLY DIRECTION SAT AND SAT NIGHT. WIND SPEEDS WILL BE 15 TO 20 KT MOST OF THE TIME. THE PERSISTENT OFFSHORE WIND DIRECTION SHOULD DRIVE SEAS DOWN TO 2 TO 3 FT FRI...4 FT ACROSS THE OUTERMOST WATERS WITH LITTLE CHANGE EXPECTED FOR THE REMAINDER OF THE PERIOD. LONG TERM /SUNDAY THROUGH MONDAY/... AS OF 330 AM THURSDAY...HIGH PRESSURE ACROSS THE WATERS WILL ALLOW FOR SOUTHWEST WINDS SUNDAY MORNING TO PREVAIL WITH SUSTAINED WINDS 10 TO 15 KT. A WEAK BACKDOOR COLD FRONT WILL DROP SOUTHWARD TOWARDS THE AREA SUNDAY EVENING...THOUGH WILL STAY JUST NORTH OF THE WATERS. AS A RESULT...WILL SEE A SLIGHT SHIFT IN WIND DIRECTION TO WESTERLY INTO SUNDAY EVENING...WITH WINDS GRADUALLY DROPPING TO AOB 10 KT. WINDS WILL SHIFT BACK TO THE SOUTH- SOUTHWEST ON MONDAY...AOB 10 KT. EXPECT SEAS 2 TO 3 FT ON SUNDAY WITH OCCASIONAL 4 FTERS POSSIBLE...ESPECIALLY IN THE OUTER WATERS. ON MONDAY...SEAS BECOME STEADY AROUND 3 FT. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...RJD SHORT TERM...RJD LONG TERM...SGL AVIATION...DL
Hazardous weather outlook, May 5, 4:42 AM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 442 AM EDT THU MAY 5 2016 NCZ087-096-099-105-106-108>110-SCZ017-023-024-032-033-039-053>056- 060845- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN- 442 AM EDT THU MAY 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY CONTAIN SMALL HAIL AND GUSTY WINDS THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-060845- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 442 AM EDT THU MAY 5 2016 ...SMALL CRAFT SHOULD EXERCISE CAUTION FROM 1 PM EDT THIS AFTERNOON THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-060845- INLAND NEW HANOVER- 442 AM EDT THU MAY 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY CONTAIN SMALL HAIL AND GUSTY WINDS THIS AFTERNOON AND EARLY EVENING. MINOR COASTAL FLOODING IS LIKELY ALONG PORTIONS OF THE LOWER CAPE FEAR RIVER TO INCLUDE DOWNTOWN WILMINGTON THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MINOR COASTAL FLOODING IS LIKELY ALONG PORTIONS OF THE LOWER CAPE FEAR RIVER TO INCLUDE DOWNTOWN WILMINGTON DURING THE EVENING HIGH TIDE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 27
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 2:27 PM EDT | Special Weather Statement | ILM | Darlington, Florence, Georgetown, Marion, Williamsburg | 93 min |
| May 5, 3:09 PM EDT | Special Weather Statement | ILM | Darlington, Florence, Williamsburg | 51 min |
| May 5, 3:33 PM EDT | Special Weather Statement | ILM | Horry, Marion | 87 min |
| May 5, 4:38 PM EDT | Special Weather Statement | ILM | Florence, Williamsburg | 52 min |
| May 5, 5:29 PM EDT | Special Weather Statement | ILM | Darlington, Florence, Georgetown, Marion, Williamsburg | 91 min |
| May 5, 6:46 PM EDT | Special Weather Statement | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 74 min |
| May 5, 7:54 PM EDT | Special Weather Statement | ILM | Darlington, Dillon, Horry, Marion, Marlboro | 66 min |
Nearby
River Flood Warnings in South Carolina, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.